# SDR C2XA03CL037

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 1849
- Condition: Leaking
- Location: #4 Brake
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#2968 THE CREW REPORTED A HYDRAULIC SYSTEM #1 FAIL IN FLIGHT.LOST HYDRAULIC FLUID ON THE #1 SYSTEM.THE CREW LANDED IN MSP WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #1 AND #4 BRAKE SHUTTLE VALVES.OPERATIONAL CHECKS WERE GOOD.P/N #1 VALVE 211-118 S/N 1479
